@article{(Open Science Index):https://publications.waset.org/pdf/11245,
	  title     = {LMI Approach to Regularization and Stabilization of Linear Singular Systems: The Discrete-time Case},
	  author    = {Salim Ibrir},
	  country	= {},
	  institution	= {},
	  abstract     = {Sufficient linear matrix inequalities (LMI) conditions for regularization of discrete-time singular systems are given. Then a new class of regularizing stabilizing controllers is discussed. The proposed controllers are the sum of predictive and memoryless state feedbacks. The predictive controller aims to regularizing the singular system while the memoryless state feedback is designed to stabilize the resulting regularized system. A systematic procedure is given to calculate the controller gains through linear matrix inequalities.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {4},
	  year      = {2009},
	  pages     = {252 - 255},
	  ee        = {https://publications.waset.org/pdf/11245},
	  url   	= {https://publications.waset.org/vol/28},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 28, 2009},
	}